MathSciNet Relay Station
MathSciNet bibliographic data
MR1415349 (97m:47015) 47A58 (47A15)
Lauric, Vasile On the class of norm limits of nilpotents. Proc. Amer. Math. Soc. 125 (1997), no. 11, 3371–3379.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement